# SDR UPS98827971

- Difficulty date: October 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 9755584504
- Condition: Cracked
- Location: Bs 1288
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FS 1288 AT LONG 21R, THE FRAME TIE FITTING IS CRACKED.  REMOVED AND REPLACED FITTING IAW SRM 51-1-2OD AND SRM 51-3-0.
